Access count of this item: 113

Files in This Item:
File Description SizeFormat 
0831-12.pdf864.58 kBAdobe PDFView/Open
Title: Numerical Verification of Simple Bifurcation Points
Authors: Tsuchiya, Takuya
Author's alias: 土屋, 卓也
Keywords: parametrized nonlinear boundary value problems
numerical verification of solutions
simple bifurcation points
Issue Date: Apr-1993
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 831
Start page: 129
End page: 140
URI: http://hdl.handle.net/2433/83367
MR Number: 1277658
Appears in Collections:0831 精度保証付き数値計算法とその応用

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.